| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device's lcd color cable assembly was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during functional testing, the device's display intermittently blanked out.Complainant did not indicate that there was any patient involvement in the reported malfunction.